# SDR SWAA2022092283021

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,329 hours, 39,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT LEFT-HAND SIDE EMERGENCY LIGHTS ON CEILING ;OVER DOOR ;AND NEXT TO DOOR ARE INOPERATIVE / [01] R/R BATERY PACK IAW AMM 33-51-06 OPS CHK OK.;[02] R/R BATTERY PACK IAW AMM 33-51-06 OPS CHK GOOD
